# SDR DLM88000341

- Difficulty date: February 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Condition: Failed
- Location: Nr 1
- Part time: 26,218 hours
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FLAMED OUT PASSING 5,000 FT ON DEPARTURE, N2 WENT TO ZERO.  REPLACED ENGINE.
